# SDR 2003F00371

- Difficulty date: April 2, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N12FQ
- Make and model: Doug MD-88
- Aircraft serial: 49766
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: A7251
- Condition: Will Not Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND RIGHT AFT LAVATORY SMOKE DETECTOR DOES NOT TEST.  REPLACED RIGHT AFT LAVATORY SMOKE DETECTOR IAW MM 26-14-00.  CHECK NORMAL.  (M)
